Show simple item record

dc.contributor.authorLi, Yongjin ( )
dc.date.accessioned2021-05-20T17:39:44Z
dc.date.available2021-05-20T17:39:44Z
dc.date.issued2005-03-06
dc.identifier.citationLi, Y. (2005). Existence of periodic solutions for second-order neutral differential equations. Electronic Journal of Differential Equations, 2005(26), pp. 1-5.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13600
dc.description.abstract

By means of variational structure and critical point theory, we study the existence of periodic solutions for a second-order neutral differential equation

(p(t)x'(t - τ))' + ƒ(t, x(t), x(t - τ), x(t - 2τ)) = g(t),
x(0) = x(2kτ), x'(0) = x'(2kτ).

where k is a given positive integer and τ is a positive number.

dc.formatText
dc.format.extent5 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNeutral differential equationsen_US
dc.subjectPeriodic solutionsen_US
dc.subjectVariational methodsen_US
dc.subjectCritical pointsen_US
dc.titleExistence of periodic solutions for second-order neutral differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record